LEARN, SHOP & CHAT ABOUT PLASTIC SURGERY, BEAUTY AND ANTI-AGING
You're here: Home > Message Boards > Skin Care, Anti-Aging, Skin Conditions > Retinoids, Vitamin A

Plastic Surgery, Beauty, Skin Care Message Boards & Blogs

Our message boards are for all of us who want to talk, listen, share, and support fellow women and men interested in discussing plastic surgery, beauty treatments, pregnancy, gynecological concerns, aging, and various health conditions. You can read messages without logging in. To post a message, please log in or register. It's free...and being a member gives you access to important information. By using the Message Boards, you agree to the Message Boards Policies.

SUBSCRIBE: Sign up to get newsletter with weekly popular topics discussed on the boards  
 

Retin A and my neck..HELP!!!

Retin A, Vitamin A, Tretinoin, Tazorac, Differin, Retinol, Retinyl Palmitate, others.

Retin A and my neck..HELP!!!

Postby redrobin06 » Mon Jun 29, 2009 6:12 pm

I am 43, using retin a .05% for about 10 weeks on my neck when I noticed skin 'drooping' where under my chin and beginning of my neck meet. I immediately stopped the retin a but after 2 weeks, the drooping is still there, the skin is shriveled and gets sucked up into my neck when I swallow (kinda like your cheeks do when you suck hard on a straw). WHAT HAVE I DONE? Will it go away? Has anyone experienced this before? I know retin a can make the skin look worse before it looks better but it's been 2 weeks and I'm worried. Any advice or experience would be greatly appreciated.
redrobin06
 
Posts: 10
Joined: Wed Jun 25, 2008 9:03 am



Postby Jane2009 » Tue Sep 08, 2009 1:57 pm

There can be a transition period with Vitamin A. It can dry out the skin for several months before the skin starts to normalise again. It will become more hydrated after approx 3 months. Then you can also see mild benefits from collagen production by about 6 months. I say "mild" because I have used Retin A for years and it's never prevented actual facial sagging. It can't control facial fat deflation that happens with age.

Also, you may want to stop using it after 9 months. Give your skin a break. That way you keep your skin "excited" by it. Sometimes the skin gets used to a product and goes to sleep. Our cells need something new to stimulate them.

Don't stress about your skin at this stage too much. The effects of stress will cause more wrinkling and sagging than anything else.

Cheers :)
Jane2009
 
Posts: 47
Joined: Sat Jan 24, 2009 12:54 am




Return to Retinoids, Vitamin A

 

Featured Specialists









Top Cleveland Plastic Surgeon
Look Young Again!
Experienced & Compassionate
www.DrBramKaufman.com

Miami Plastic Surgery
Board Certified Surgeons
Breast Augmentation $2800
coralgablescosmetic.com